# SDR ASOA200900156

- Difficulty date: February 1, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 26,372 hours, 22,564 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5590.  ELECTROLUMINESCENT FLOOR LEVEL LIGHTING STRIPS FROM ROW 6 TO ROW 7 ARE INOP INTERMITTENTLY.  REPLACED FLOOR LIGHTING CABLE ASSY AT 6 AND 7 IAW 33-51-01. DML CLEARED PLACARD REMOVED.
